Distribution of values of entire functions of lower order less than one
Kobayashi, Tadashi
Kodai Math. Sem. Rep., Tome 27 (1976) no. 1-2, p. 33-37 / Harvested from Project Euclid
Publié le : 1976-05-14
Classification:  30A64
@article{1138847378,
     author = {Kobayashi, Tadashi},
     title = {Distribution of values of entire functions of lower order less than one},
     journal = {Kodai Math. Sem. Rep.},
     volume = {27},
     number = {1-2},
     year = {1976},
     pages = { 33-37},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1138847378}
}
Kobayashi, Tadashi. Distribution of values of entire functions of lower order less than one. Kodai Math. Sem. Rep., Tome 27 (1976) no. 1-2, pp.  33-37. http://gdmltest.u-ga.fr/item/1138847378/